Main Subjects = 05C Combinatorics: Graph theory
Number of Articles: 162
1. Exponential second Zagreb index of chemical trees

Articles in Press, Corrected Proof, Available Online from 01 November 2020

10.22108/toc.2020.125047.1764

Selvaraj Balachandran; Tomas Vetrik


2. Some inequalities involving the distance signless Laplacian eigenvalues of graphs

Articles in Press, Corrected Proof, Available Online from 10 August 2020

10.22108/toc.2020.121940.1715

Abdollah Alhevaz; M. Baghipur; Shariefuddin Pirzada; Yilun Shang


3. On a Conjecture about Degree Deviation Measure of Graphs

Articles in Press, Corrected Proof, Available Online from 20 July 2020

10.22108/toc.2020.121737.1709

Ali Ghalavand; Ali Reza Ashrafi


4. Matchings in regular graphs‎: ‎minimizing the partition function

Articles in Press, Corrected Proof, Available Online from 01 November 2020

10.22108/toc.2020.123763.1742

Márton Borbényi; Peter Csikvari


5. Some remarks on the sum of powers of the degrees of graphs

Articles in Press, Corrected Proof, Available Online from 16 September 2020

10.22108/toc.2020.122877.1726

Emina I. Milovanovic; Marjan Matejic; Igor Z. Milovanovic


7. Further results on maximal rainbow domination number

Volume 9, Issue 4, December 2020, Pages 201-210

10.22108/toc.2020.120014.1684

Hossein Abdollahzadeh Ahangar


8. On the dominated chromatic number of certain graphs

Volume 9, Issue 4, December 2020, Pages 217-230

10.22108/toc.2020.119361.1675

Saeid Alikhani; Mohammad Reza Piri


9. Zero-sum flow number of categorical and strong product of graphs

Volume 9, Issue 4, December 2020, Pages 181-199

10.22108/toc.2020.120375.1689

Muhammad Aamer Rashid; Sarfraz Ahmad; Muhammad Farhan Hanif; Muhammad Kamran Siddiqui; Muhammad Naeem


10. Gutman index‎, ‎edge-Wiener index and edge-connectivity

Volume 9, Issue 4, December 2020, Pages 231-242

10.22108/toc.2020.124104.1749

Jaya Mazorodze; Simon Mukwembi; Tomas Vetrik


11. On quadrilaterals in the suborbital graphs of the normalizer

Volume 9, Issue 3, September 2020, Pages 147-159

10.22108/toc.2020.120019.1685

Serkan Kader; Bahadır Ozgur Guler; Elif Akşit


12. On clique values identities and mantel-type theorems

Volume 9, Issue 3, September 2020, Pages 139-146

10.22108/toc.2020.119553.1680

Hossein Teimoori Faal


13. The distance spectrum of two new operations of graphs

Volume 9, Issue 3, September 2020, Pages 125-138

10.22108/toc.2020.116372.1634

Zikai Tang; Renfang Wu; Hanlin Chen; Hanyuan Deng


14. Hosoya index of tree structures

Volume 9, Issue 3, September 2020, Pages 161-169

10.22108/toc.2020.121874.1713

Ramin Kazemi; Ali Behtoei


15. Connected zero forcing sets and connected propagation time of graphs

Volume 9, Issue 2, June 2020, Pages 77-88

10.22108/toc.2020.115286.1617

Maryam Khosravi; Saeedeh Rashidi; Alemeh Sheikhhosseini


17. Coloring problem of signed interval graphs

Volume 8, Issue 4, December 2019, Pages 1-9

10.22108/toc.2019.108880.1541

Farzaneh Ramezani


19. On the first and second Zagreb indices of quasi unicyclic graphs

Volume 8, Issue 3, September 2019, Pages 29-39

10.22108/toc.2019.115147.1615

Majid Aghel; Ahmad Erfanian; Ali Reza Ashrafi


20. A note on fall colorings of Kneser graphs

Volume 8, Issue 3, September 2019, Pages 13-15

10.22108/toc.2019.113909.1602

Saeed Shaebani


21. A lower bound on the $k$-conversion number of graphs of maximum degree $k+1$

Volume 8, Issue 3, September 2019, Pages 1-12

10.22108/toc.2019.112258.1579

Christina Mynhardt; Jane Wodlinger


23. On derivable trees

Volume 8, Issue 2, June 2019, Pages 21-43

10.22108/toc.2019.113737.1601

Mohammad Hamidi; Arsham Borumand Saeid


24. A note on some lower bounds of the Laplacian energy of a graph

Volume 8, Issue 2, June 2019, Pages 13-19

10.22108/toc.2019.115269.1616

Igor Z. Milovanovic; M. Matejic; P. Milosevic; Emina I. Milovanovic; Akbar Ali


25. On the defensive alliances in graph

Volume 8, Issue 1, March 2019, Pages 1-14

10.22108/toc.2018.50156.1396

Hasan Kharazi; Alireza Mosleh Tehrani